ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Variable density approach for rotating shallow shell of variable thickness

Simha, KRY and Jain, Rajeev and Ramachandra, K (1994) Variable density approach for rotating shallow shell of variable thickness. In: International Journal of Solids and Structures, 31 (6). pp. 849-863.

[img] PDF
VARIABLE_DENSITY.pdf - Published Version
Restricted to Registered users only

Download (962kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-7683(94)90082-5


A new approach based on variable density in conjunction with shallow shell theory is proposed to analyse rotating shallow shell of variable thickness. Coupled non-linear ordinary differential equations governing shallows shells of variable thickness are first derived before applying the variable density approach. Results obtained from the new approach compare well with FEM calculation for a wide range of profiles considered in this paper.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Depositing User: Ms V Mangala
Date Deposited: 16 Apr 2011 11:53
Last Modified: 16 Apr 2011 11:53
URI: http://eprints.iisc.ac.in/id/eprint/36932

Actions (login required)

View Item View Item